Join the 'Monistat 3' group to help and get support from people like you.
Monistat 3 Questions
We found 194 questions associated with the 'Monistat 3' topic.
Monistat-1 - How long do you have to lay in bed after using monistat 3 also why does it burn so bad?
Posted 1 Aug 2014 by • 1 answer
... after I applied it
Posted 25 Jun 2012 by • 4 answers
Posted 25 Mar 2014 • 2 answers
I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took monistat 3 but its still itchy. its the 4th day since ive completed monistat 3 and im still getting dicharge i think from the suppository at least thats what i think because it smells like ...
Posted 3 Jul 2014 by • 2 answers
I thought I had a yeast infection (my first one) because after I peed my vagina burned and itched like crazy. But I didn't have the cottage cheese thing going on down there. And I had started washing with a very scented body wash that looks like it caused it. I also was experiencing abdominal ...
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 by • 1 answer
... take to start working? Is the ovule uncomfortable and will I feel it inside me? I'm very curious if it will fall out. Is it only necessary to take it at bedtime? Ive been treated for yeast infection during my pregnancy but I gave birth and inside of me isn't itchy but I'm white ...
Posted 29 Mar 2012 by • 1 answer
When I woke up to use the bathroom this morning after taking monistat 3 for the first time a lot of?
Posted 3 Jun 2015 by • 1 answer
... clumpy discharge came out. Is this the infection or the medicine coming out? Is this supposed to happen?
Posted 4 Jan 2016 by • 2 answers
There is some itch here and there on the outside. But, my main question us, why am I having white creamy discharge? There is no smell, so I know it's not BV. As soon as I saw I had a yeast infection I took care of it. I'm just curious on why my vagina is leaking the discharge? My ...
Posted 22 Feb 2016 by • 3 answers
I had a UTI about a month ago and took antibiotics that were prescribed to me by my doctor. My symptoms for UTI had gone away but a few days later I had an intense itch that wouldn't go away. I contacted my doctor and she advised me to take Monistat 3. Yesterday was the final dosage and my ...
Posted 18 Aug 2016 by • 1 answer
When I realized I had a YI, I decided to get the Monistat treatment rather than do what I normally do and let it go away on its own (is that okay to do??). I put the 1st suppository in today around 9:30/10am(I know it said to use before bed, but the itching was unbearable) so how long does it take ...
Posted 6 Apr 2010 by • 1 answer
Posted 27 Oct 2016 by • 1 answer
Posted 20 May 2015 by • 1 answer
It was the first night using Monistat 3-day cream for yeast infection. I was laying down for 2 hours but then I had to go to the bathroom and the force of pooping made it all come out. I'm guessing it's supposed to stay inside the whole night. Should I need to purchase another one and ...
Posted 27 Nov 2013 by • 1 answer
Posted 17 Feb 2017 by • 1 answer
... doesn't stop but instead has gotten worse. I itched the vulva and I think that what made the itching unbearable. Can I use monistat 3 even though the week hasn't passed yet?
Related Condition Support Groups
Monistat 3 Patient Information at Drugs.com
- Monistat 3 Information for Consumers
- Monistat 3 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monistat 3 (detailed)